# SDR 99ZZZM639

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE NR 1 PALLET WAS RECEIVING ONLY ON TRANSMITTER.  REPLACED BATTERY PACK AND RECEIVER, AND LIGHTS OPERATED NORMALLY.  (M)
